# SDR AU000034

- Difficulty date: January 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 65478617
- Condition: Cracked
- Location: Te Flap
- Component: Te Flap Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIG AFT FLAP NR 2 ROLLER SUPPORT UPPER FLANGE CRACKED.  CRACK LENGTH 76.2MM (3 INCHES).
